Journal article
Asymptotics of Self-similar Solutions to Coagulation Equations with Product Kernel
Actions
Authors
Bibliographic Details
- Journal:
- Journal of Statistical Physics
- Pages:
- 1-25
- Publication date:
- 2011-01-01
- ISSN:
-
1572-9613
- Source identifiers:
-
162250
Item Description
- Pubs id:
-
pubs:162250
- UUID:
-
uuid:3c2665ba-e2b1-42b7-b5d4-6cf922a31f54
- Local pid:
- pubs:162250
- Deposit date:
- 2012-12-20
Terms of use
- Copyright date:
- 2011
If you are the owner of this record, you can report an update to it here: Report update to this record